# SDR SWIA2024102802

- Difficulty date: August 2, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP HAS MULTIPLE GOUGED VANE MOUNTS AND STRUCTURES AS MARKED (C-CHECK RO 10/26/2024) (FILED OPEN)BLENDED GOUGES ON RIGHT WING OUTBOARD FLAP HAS MULTIPLE VANE MOUNTS AND STRUCTURES. REF CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-53-195 REV-F DATED 2017-12-19. OPS TEST GOOD.
